# SDR USAA951374

- Difficulty date: December 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22882
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 1016
- Part time: 35,996 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-2' CHECK VISUAL INSPECTION, FOUND .50 INCH BY .50 INCH HOLE AT WEB OF FLOOR BEAM, STA 1016 PLUS 6 INCHES, RBL 6.  INSTALLED DOUBLER.  REPAIRED PER SRM 51-40-2.  CORROSION TASK NR C53-107-02.  CORROSION LEVEL 2.  (X)
